# SDR YQKA2017061400002

- Difficulty date: May 3, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N488KL
- Make and model: Beech 400A
- Aircraft serial: RK183
- Aircraft time: 9,229 hours, 7,776 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE LOW LIGHT ILLUMINATED.
